# SDR DALA2015010501641

- Difficulty date: January 5, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 912 hours, 321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELT LOADER CONTACTED ACFT AFT OF AFT CARGO DOOR.  REMOVED DAMAGE AND FASTENERS AND REPAIRED IAW SRM 53-00-01, REPAIR 24.
